MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG80166
Medical Device Problem Codes Material Frayed (1262); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device for this event has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model atg80166 dilatation catheter experienced material frayed, a retraction problem, a detachment of device or component, and a material rupture.This event was reported from a single source.The event involved a patient with no reported injury.The patient was a (b)(6) year old female weighing (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: of the 1 device, lot number was provided, and lot history review was performed.Of the reported malfunction, the device was returned for evaluation.Under magnification balloon fibers stripped and material frayed were identified for 1 device.A root cause has not been determined.The device was labeled for single use.H10: g4.H11: b5, h6 device code + descriptio (2907 - detachment of device or device component), h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model atg80166pta balloon dilatation catheter experienced material frayed, a retraction problem, a detachment of device or component, and a material rupture.This event was reported from a single source.The event involved a patient with no reported injury.The patient was a 58 year old, female and weighing 110 lbs.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8515090
Report Number2020394-2019-00287
Device Sequence Number16634869
Product Code LIT
UDI-Device Identifier00801741060830
UDI-Public(01)00801741060830
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG80166
Device Catalogue NumberATG80166
Device Lot Number93XC0051
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1